Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 33, NWS San Angelo, TX

April 9, 2008Fisher County, Nolan County, Texas

NWS San Angelo, TX issued this tornado warning at Apr 9, 2008, 7:34 PM CDT for Fisher County, Nolan County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 7:34 PM CDT (00:34 UTC)
Expired
Apr 9, 2008, 8:00 PM CDT
In force
26 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Fisher County, TX, Nolan County, TX

The radar

The Dyess AFB radar (KDYX), 104 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 8:00 PM CDTHAIL 1.75Sylvester, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:20 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
2374 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 100035
TORSJT
TXC151-353-100100-
/O.NEW.KSJT.TO.W.0033.080410T0034Z-080410T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
734 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN NOLAN COUNTY IN WEST CENTRAL TEXAS...
  SOUTHERN FISHER COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 800 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES NORTH OF
  ROSCOE...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CANNON 738 PM CDT  
  CAPITOLA BY 735 PM CDT...
  BUSBY BY 740 PM CDT...
  LONGWORTH BY 750 PM CDT...
  SYLVESTER AND MCCAULLEY BY 800 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR WEST CENTRAL TEXAS.

LAT...LON 3283 10016 3242 10016 3245 10064 3261 10065
TIME...MOT...LOC 0034Z 240DEG 38KT 3260 10052

$$
24
1 follow-up statement
000 
WWUS54 KSJT 100046
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
744 PM CDT WED APR 9 2008

TXC151-353-100100-
/O.CON.KSJT.TO.W.0033.000000T0000Z-080410T0100Z/
NOLAN TX-FISHER TX-
744 PM CDT WED APR 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHERN
FISHER AND EXTREME NORTHEASTERN NOLAN COUNTIES...

AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BUSBY...OR 7 MILES
NORTH OF SWEETWATER...MOVING EAST AT 45 MPH.

THE TORNADO WILL REMAIN NORTH OF I 20...AND OTHERWISE REMAIN OVER 
MAINLY RURAL AREAS OF SOUTHEASTERN FISHER AND NORTHEASTERN NOLAN 
COUNTIES.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3248 10016 3249 10042 3265 10054 3283 10016
TIME...MOT...LOC 0044Z 268DEG 41KT 3257 10037

$$
24

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 7:00 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 9, 7:00 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
700 PM CDT WED APR 9 2008

.AVIATION...
GUSTY WINDS WILL BE A FACTOR TONIGHT THROUGH THU...WITH A WARM
FRONT SITUATED ACROSS TO THE S OF I-20 AND A DRY LINE SITUATED
JUST TO THE W OF THE AREA. THE MAIN FRONT WILL MOVE ACROSS THE
AREA AFTER MIDNIGHT WHICH WILL LEAVE THE POSSIBILITY OF STORMS
ALONG AND AHEAD OF THESE SYSTEMS. GUSTY WINDS WILL BE PRESENT
BEHIND THE FRONT FOR DURING THE DAY THUR...WITH DRY AIR FILTERING
AND LOW CIGS CLEARING OUT BEFORE DAYBREAK AT TAFS.

11/KEISER

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT WED APR 9 2008/

SHORT TERM...
WILL BE BUSY THROUGH TONIGHT WITH A GOOD CHANCE OF SEVERE WEATHER
OVER MOST OF THE AREA. SKIES HAVE MOSTLY CLEARED AND DESTABILIZED
OVER ALL THE CWA THIS AFTERNOON WITH THE EXCEPTION OF THE NORTHERN
BIG COUNTRY. A WARM FRONT CONTINUES TO MOVE TO THE NORTH ACROSS
THE AREA AND IS NOW ENTERING THE SOUTHERN BIG COUNTRY...WITH
ONGOING CONVECTION WITH ROTATION OBSERVED ALONG THE FRONTAL
BOUNDARY. THE SOUTHERN EXTENT OF THE DRY LINE HAS BEGUN TO BULGE
TO THE EAST AS EVIDENT BY A 15 DEGREE DROP IN THE DEW POINT AT
FORT STOCKTON...AND CONVECTION IS ONGOING JUST WEST OF THE CONCHO
VALLEY ALONG THE DRY LINE. THE LATEST RUC HAS INDICATED THIS
ENHANCED CONVECTION ALONG THE SOUTHERN EXTENT OF THE DRY LINE OVER
THE WESTERN CWA WITH THE LIKELY FORMATION OF A SQUALL LINE THIS
EVENING.

THE NORTHERN EXTENT OF THE DRY LINE WILL EXTEND NORTHWEST FROM
THE NORTHERN CONCHO VALLEY TO THE NEW MEXICO BORDER UNTIL LATE
THIS EVENING BEFORE BEGINNING ITS EASTERN PUSH. IN ADDITION TO THE
CONTINUING ACTIVITY OVER THE NORTHERN HALF OF THE FORECAST AREA
FOR THE REMAINDER OF THE AFTERNOON ASSOCIATED WITH THE WARM
FRONT...A BETTER CHANCE FOR SEVERE WEATHER WILL COME LATER THIS
EVENING WHEN THE DRY LINE MOVES EAST AND INTERSECTS THE WARM
FRONT...AN EVENT ENHANCED BY THE DEVELOPMENT OF A 60 KNOT PLUS LLJ
LATER THIS EVENING.

THE SEVERE WEATHER CHANCES WILL CONTINUE AFTER MIDNIGHT AND WILL
BE ACCOMPANIED BY HEAVY RAINFALL. THE DRY LINE/COLD FRONT WILL
CLEAR THE FORECAST AREA BY DAY BREAK THURSDAY WITH VERY DRY AIR AND
HIGH WINDS IN ITS WAKE. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE
CWA FOR THURSDAY AFTERNOON WITH ELEVATED FIRE DANGER CONTINUING
INTO FRIDAY.

LONG TERM...
THE LONG TERM LOOKS DRY AS AN UPPER LEVEL RIDGE BUILDS OVER THE
WESTERN STATES. THE FORECAST AREA WILL REMAIN UNDER THE INFLUENCE
OF UPPER HIGH PRESSURE THROUGH THE REMAINDER OF THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 58  77  40  74 /  70  10  10  10
SAN ANGELO 	 58  83  43  78 /  60  10  10   0
JUNCTION 	 63  85  44  83 /  50  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-
HASKELL-IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-
SAN SABA-SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-
THROCKMORTON-TOM GREEN.

WIND ADVISORY FROM 12 PM TO 7 PM CDT THURSDAY FOR BROWN-CALLAHAN-
COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-
MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-
SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

&&
Hazardous weather outlook, Apr 9, 1:52 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
152 PM CDT WED APR 9 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-101900-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
152 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT ACROSS WEST
CENTRAL TEXAS AS A WARM FRONT INTERACTS WITH A SURFACE DRYLINE.
THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE MAINLY ALONG AND
NORTHEAST OF A LINE FROM STERLING CITY...THROUGH SAN ANGELO...AND
SOUTH TO MASON. THUNDERSTORMS WILL LIKELY DEVELOP QUICKLY THIS
AFTERNOON IN THIS VERY UNSTABLE ENVIRONMENT. THE MAIN THREATS WILL
BE VERY LARGE HAIL AND STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...WATCH FOR STRONG WEST WINDS ACROSS WEST CENTRAL
TEXAS. EXPECT AT LEAST A WIND ADVISORY. ALSO...WITH VERY DRY AIR
MOVING INTO WEST CENTRAL TEXAS...MINIMUM RELATIVE HUMIDITY VALUES
WILL LIKELY DROP INTO THE TEENS ACROSS WEST CENTRAL TEXAS THURSDAY
AFTERNOON. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
WITH A FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

EXPECT SPOTTER ACTIVATION THIS AFTERNOON AND TONIGHT.

23/HUBER

In the hours before

Local storm report, Apr 9, 3:34 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
334 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          4 NW TYE                32.49N 99.92W
04/09/2008                   TAYLOR             TX   STORM CHASER

            REPORT OF A BRIEF TORNADO TOUCHDOWN ON I-20 WEST OF TYE

&&

24
Local storm report, Apr 9, 3:40 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
340 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 NE TYE                32.47N 99.85W
04/09/2008                   TAYLOR             TX   STORM CHASER

            REPORT OF A BRIEF TORNADO TOUCHDOWN 2 MILES NORTHEAST OF
            TYE...ABOUT 3/4 MI NORTH OF I-20.

&&

24
Local storm report, Apr 9, 3:44 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
344 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             4 WSW HAWLEY            32.59N 99.87W
04/09/2008  E1.00 INCH       JONES              TX   FIRE DEPT/RESCUE

&&

24
Local storm report, Apr 9, 4:31 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
431 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             3 S NUGENT              32.65N 99.66W
04/09/2008  M1.00 INCH       JONES              TX   LAW ENFORCEMENT

&&

11
Local storm report, Apr 9, 5:02 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
502 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 ENE ABILENE           32.45N 99.72W
04/09/2008  E0.75 INCH       TAYLOR             TX   BROADCAST MEDIA

0410 PM     HAIL             1 N HAMBY               32.53N 99.63W
04/09/2008  E1.75 INCH       JONES              TX   BROADCAST MEDIA

0420 PM     HAIL             7 ENE HAMBY             32.56N 99.52W
04/09/2008  E2.75 INCH       SHACKELFORD        TX   STORM CHASER

            BASEBALL HAIL AT THE INTERSECTION OF HWYS. 351 AND 604.

&&

11
Special weather statement, Apr 9, 6:08 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
608 PM CDT WED APR 9 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-100200-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
608 PM CDT WED APR 9 2008

...A TORNADO WATCH CONTINUES IN EFFECT FOR ALL OF WEST CENTRAL
TEXAS UNTIL 8 PM...

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE BIG
COUNTRY THIS EVENING...ESPECIALLY IN THE VICINITY OF A WARM FRONT.
ANY STORMS WHICH DEVELOP WILL HAVE THE POTENTIAL TO QUICKLY
INTENSIFY AND BECOME SEVERE WITH LARGE HAIL...DAMAGING WNIDS AND
POSSIBLY A TORNADO.

OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG A DRYLINE
WHICH EXTENDED FROM JUST EAST OF MIDLAND TO JUST EAST OF
SANDERSON. THE STORMS WHICH DEVELOP ALONG THE DRYLINE WILL MOVE
QUICKLY NORTHEAST INTO WESTERN SECTIONS OF WEST CENTRAL TEXAS
EARLY TONIGHT. THESE STORMS COULD ALSO BE SEVERE.

LATER TONIGHT...A COLD FRONT WILL OVERTAKE THE DRYLINE AND THEN
SWEEP EASTWARD ACROSS WEST CENTRAL TEXAS. WITH THIS SETUP...
ADDITIONAL STORMS SHOULD QUICKLY REDEVELOP WEST OF A SWEETWATER
TO SAN ANGELO LINE BETWEEN 10 PM AND MIDNIGHT. AN INTENSE SQUALL
LINE IS EXPECTED TO MOVE RAPIDLY EAST ACROSS WEST CENTRAL TEXAS
AFTER MIDNIGHT. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE SQUALL LINE OVERNIGHT.

PEOPLE ACROSS WEST CENTRAL TEXAS ARE ENCOURAGED TO STAY TUNED TO
NOAA WEATHER RADIO OR LOCAL TELEVISION AND RADIO STATIONS FOR
THE LATEST WARNINGS...STATEMENTS AND UPDATES ON THIS SEVERE
WEATHER SITUATION.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:22 PM CDTSevere Thunderstorm WarningSJTFisher23 min
Apr 9, 7:55 PM CDTTornado WarningSJTFisher, Jones35 min
Apr 9, 8:21 PM CDTTornado WarningSJTHaskell, Jones, Shackelford24 min
Apr 9, 8:44 PM CDTTornado WarningSJTHaskell, Jones, Shackelford, Throckmorton31 min
Apr 9, 9:13 PM CDTTornado WarningSJTThrockmorton32 min
Apr 9, 9:58 PM CDTSevere Thunderstorm WarningSJTFisher17 min
Apr 9, 10:12 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
Apr 9, 10:38 PM CDTSevere Thunderstorm WarningSJTHaskell52 min
Apr 9, 10:43 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Sterling, Tom Green47 min
Apr 9, 11:02 PM CDTSevere Thunderstorm WarningSJTCrockett43 min
Apr 9, 11:16 PM CDTFlash Flood WarningSJTFisher, Nolan3 hr
Apr 9, 11:23 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton15 min
Apr 9, 11:23 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green67 min
Apr 9, 11:46 PM CDTTornado WarningSJTIrion, Tom Green29 min
Apr 9, 11:53 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton67 min
Apr 9, 11:57 PM CDTSevere Thunderstorm WarningSJTNolan, Taylor48 min
Apr 10, 12:06 AM CDTTornado WarningSJTCoke, Tom Green39 min
Apr 10, 12:19 AM CDTSevere Thunderstorm WarningSJTJones, Shackelford56 min
Apr 10, 12:26 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels49 min
Apr 10, 12:34 AM CDTSevere Thunderstorm WarningSJTCallahan41 min
Apr 10, 12:37 AM CDTTornado WarningSJTColeman, Concho, McCulloch38 min
Apr 10, 12:41 AM CDTSevere Thunderstorm WarningSJTTaylor19 min
Apr 10, 12:47 AM CDTTornado WarningSJTRunnels28 min
Apr 10, 1:03 AM CDTSevere Thunderstorm WarningSJTThrockmorton27 min
Apr 10, 1:12 AM CDTSevere Thunderstorm WarningSJTShackelford18 min
Apr 10, 1:12 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch, Menard, Runnels and 1 more63 min
Apr 10, 1:29 AM CDTTornado WarningSJTBrown, Coleman31 min
Apr 10, 1:54 AM CDTSevere Thunderstorm WarningSJTBrown36 min
Apr 10, 4:11 AM CDTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 15 more15 hr
Apr 10, 4:56 AM CDTRed Flag WarningSJTCoke, Concho, Crockett, Irion, Kimble, Menard and 5 more14 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.